Please use this identifier to cite or link to this item:
Title: Isomorphic subgraphs having minimal intersections
Authors: Mullin, R C
Schellenberg, Paul J
Roy, Bimal Kumar
Keywords: Isomorphic subgraphs
Minimal intersections
Issue Date: 1983
Citation: Journal of Australian Mathematical society; Series A, v.35, p.287-306
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
JOAMS-Se A-35-1983- p 287-306.pdf2.2 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.